# SDR GTIA2024123138643

- Difficulty date: December 30, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 15,988 hours, 6,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 AND R2 DOOR ASSIST BOTTLES LOW-RESERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00
